# SDR MYWA110140

- Difficulty date: December 27, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 28,202 hours, 10,167 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  FRM # 216-440-00 AUTO TEMPERATURE  CONTROL TOO HOT, CANNOT MAKE COOLER IN AUTO OR MANUAL MODE CONT CABIN.  ACCOMPLISHED FIM TASK 21-61 TASK 844 INITIAL EVALUATIONS FOUND NO DEFECTS AUTO TEMP CONTROL OPS CHECKS NORMAL IAW 21-61-15 NO DEFECTS NOTED.  ACCOMPLISHED FIM TASK 21-61 TASK 864 ACCOMPLISHED PACK/ZONE TEMP CONTROLLERS BITE TEST IAW 21-60 TASK 801 NO FAULTS NOTED.  IN REF TO FTD-21-06001 CHECKED FLIGHT DECK MUFFLER IAW 21-22-05 NO DEFECTS NOTED.  IN REF TO FTD-21-03005 CLEANED AND SWAPPED MIX MANIFOLD TEMP SENSORS IAW 21-51-51, OPS CHECK NORMAL AUTO TEMP CONTROL CHECKS NORMAL.
